# SDR IPXA2M72551

- Difficulty date: March 7, 2012
- Submitted: March 26, 2012
- Operation: Air carrier
- Aircraft: N278UP
- Make and model: Doug MD-11F
- Aircraft serial: 48577
- Aircraft time: 56,318 hours, 9,093 cycles
- System (JASC): 5553 · Vertical Stabilizer, Attach Fittings
- Part: Bolt
- Part number: AJC5715503
- Condition: Sheared
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 2C, DURING INSPECTION, FOUND ONE SHEARED BOLT AT VERTICAL STAB REAR SPAR NR 4 BANJO FITTING TO PYLON CARRY-THROUGH LEFT SIDE.  REPAIRED BANJO FITTING IAW EA 011-5530-01-A3735, REV IR AND EO MD11-5530-46438-A.
